Alright so about a year and a half ago I took propecia for a month, but i stopped because i got all the sexual sides, which i STILL suffer from. So about 6 months ago my doc prescribed Bromocriptine because I tested with high prolactin. Although it got my prolactin back within range, it didn't help me too much sexually, and I stopped taking it about a month ago. Overall i took it for 6 months at 1.25mg a day.
It seems like after i stopped the Bromocriptine I slowly started to get better sexually. (Bromocriptine is a dopamine agonist by the way)
So last week i start taking tyrosine and phenylalanine at 500mg a day each. The first couple of days I really noticed a difference in sex drive and erection frequency. But since then its been downhill, now I feel horrible sexually again. Very weak orgasms, erections, and little/no morning wood.
Why would this happen? I dont see how raising my dopamine would make my sexual problems worse!